Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 63, NWS Marquette, MI

July 8, 2007Baraga County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Jul 8, 2007, 5:15 AM EDT for Baraga County, Michigan. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 8, 2007, 5:15 AM EDT (09:15 UTC)
Expired
Jul 8, 2007, 6:15 AM EDT
In force
60 min
Issued by
NWS Marquette, MI
Area
Counties, with a storm outline in the text

County Baraga County, MI

The radar

The Marquette radar (KMQT), 64 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 4:37 AM EDTSevere Thunderstorm WatchSPC6 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:36 AM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jul 8, 1:36 AM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
136 AM EDT SUN JUL 8 2007

.AVIATION (FOR THE 06Z TAF ISSUANCE)...

THUNDERSTORMS OVER ONTARIO CONTINUE TO MOVE SE INTO NORTHERN LAKE
SUPERIOR EARLY THIS MORNING. FORECAST STEERING WINDS FOR THESE
STORMS INDICATE THAT THIS ACTIVITY TO REMAIN TO THE NORTH OF KCMX...
HOWEVER A SMALL SOUTHWARD SHIFT WOULD BRING THESE THUNDERSTORMS INTO
THE KCMX VICINITY. FOR THIS REASON HAVE INCLUDED POTENTIAL FOR
THUNDERSTORMS AT KCMX UNTIL FRONTAL PASSAGE OCCURS LATE THIS
MORNING. KSAW HAS EVEN A SMALLER WINDOW OF OPPORTUNITY FOR
CONVECTIVE ACTIVITY AS BETTER FORCING STAYS N. ONCE THE FRONT PASSES
THROUGH THE AREA...EXPECT VFR CONDITIONS TO PREVAIL.

&&

.PREV DISCUSSION...ISSUED 412 PM EDT SAT JUL 7 2007

.SYNOPSIS...
WATER VAPOR IMAGERY AND RUC SHOW A CLOSED LOW JUST EAST OF JAMES BAY
IN WEST CENTRAL QUEBEC AND A ZONAL FLOW FROM WESTERN ONTARIO
WESTWARD. WEAK SHORTWAVES MOVING THROUGH THE ZONAL FLOW BEFORE
DIVING UNDER THE CLOSED LOW ARE MOVING INTO WESTERN ONTARIO AND
EASTERN MANITOBA. A WEAK SHORTWAVE IS ALSO OVER EASTERN NORTH
DAKOTA. SURFACE ANALYSIS SHOW A LOW OVER SOUTHEAST MANITOBA WITH A
WARM FRONT LEADING TO THE EAST ACROSS EASTERN LAKE SUPERIOR INTO
SOUTHEAST ONTARIO. ANOTHER IS OVER NORTH CENTRAL NORTH DAKOTA WHILE
A BROAD HIGH CONTINUES TO BLANKET MUCH OF THE SOUTHEASTERN STATES.

&&

.SHORT TERM (TONIGHT AND SUN)...
THE MAIN CONCERN WITH THIS FORECAST PACKAGE IS THE POTENTIAL SEVERE
THUNDERSTORMS TONIGHT.

THE CLOSED LOW WILL SHIFT INTO CENTRAL QUEBEC TONIGHT AS THE
MANITOBA SHORTWAVES SWEEP INTO THE U.P. OTHER SHORTWAVES WILL SHIFT
INTO THE CENTRAL DAKOTAS. THE SURFACE LOW WILL MOVE INTO CENTRAL
ONTARIO LATE PUSHING THE WARM FRONT INTO EASTERN ONTARIO...AND
PULLING A COLD FRONT INTO WESTERN LAKE SUPERIOR. SOUTHWEST FLOW
AHEAD OF THE FRONT WILL CONTINUE TO DRAW WARM MOIST AIR INTO THE
FORECAST AREA TONIGHT. AN UPPER LEVEL JET WILL SWEEP ACROSS SOUTHERN
MANITOBA AND CENTRAL ONTARIO AND CAUSE SOME WEAK UPPER LEVEL
DIVERGENCE OVER LAKE SUPERIOR. NAM INDICATES THIS JET WILL SHIFT A
LITTLE SOUTH OF THE GFS PROJECTION. MUCAPE VALUES OF 1500-2000J/KG
OVER THE U.P. NAM AGAIN KEEPS THIS A LITTLE FARTHER SOUTH THEN THE
GFS AND SLOWER. WET BULB ZERO LEVEL WILL BE ABOVE 14K FEET, SO LARGE
HAIL LOOKS UNLIKELY. SHEAR VALUES ALSO SEEM TO FAVOR MARGINAL CHANCE
OF SEVERE WEATHER. HOWEVER...UPSTREAM CONDITIONS LOOK FAVORABLE FOR
POSSIBLE MCS DEVELOPMENT...LIKE THAT WHICH IS HAPPENING OVER
MANITOBA THIS AFTERNOON. CORFIDI VECTORS AND THE EDGE OF THE CAPPING
SHOWN ON GFS/GEM MODELS WOULD SUGGEST THE MCS SLIDES INTO THE CWA
AFTER MIDNIGHT. IT SEEMS LIKE AT LEAST THE SOUTHERN PART OF THE MCS
WOULD AFFECT OUR CWA. THEREFORE...HAVE MAINTAINED GOING CHANCE POPS.
SPC DAY 1 OUTLOOK HAS THE CWA IN A SLIGHT RISK AREA FOR SEVERE
WIND...WHICH SEEMS REASONABLE GIVEN THAT THE FORWARD PROPAGATING
CORFIDI VECTORS SHOW 50-55KT. MEANWHILE...A MID LEVEL LOW WILL
DEVELOP OVER CENTRAL CANADA.

WEAK SHORTWAVES WILL ROTATE THROUGH THE BASE OF THE CENTRAL CANADA
LOW AND MOVE THROUGH MANITOBA AND CENTRAL ONTARIO TONIGHT.
LIKEWISE...WEAK SHORTWAVES RACING ALONG THE ZONAL FLOW ACROSS
NORTHERN CONUS WILL TRAVERSE THE FORECAST AREA ON SUNDAY AS THE
CANADIAN LOW DIGS SOUTH DURING THE DAY. THE SURFACE LOW WILL MOVE
OVER LAKE SUPERIOR ON SUNDAY DRAGGING THE COLD FRONT THROUGH THE
U.P. DEEP MOISTURE ACCOMPANYING THIS FRONT WILL FEED MORE
SHOWERS AND THUNDERSTORMS. UPPER LEVEL DIVERGENCE WILL REMAIN STRONG
AS THE UPPER LEVEL JET MAX WILL REMAIN OVER CENTRAL ONTARIO. THE
POTENTIAL FOR SHOWERS AND THUNDERSTORMS SHOULD CONTINUE THROUGH
SUNDAY FOR MUCH OF THE CWA.  IT SHOULD BE NOTED THAT IF CONVECTION
DOES FIRE...THE 0-6KM SHEAR VALUES OF 35-40KT IS EASILY SUPPORTIVE
OF SEVERE STORMS. THEREFORE...SPC DAY 2 OUTLOOK HAS MUCH OF THE
CENTRAL U.P. IN A SLIGHT CHANCE OF SEVERE. HIGH TEMPERATURES ARE
TRICKY...AND DEPEND A LOT ON HOW MANY CLOUDS ARE PRESENT IN THE
MORNING.

.LONG TERM (SUN NIGHT THRU SAT)...

ANY SHRA/TSRA ACTIVITY SHOULD PUSH SE OUT OF THE FCST AREA DURING
SUN EVENING AS COLD FRONT PRESSES S. HOWEVER...EVEN THOUGH FRONT
WILL BE MOVING FARTHER S OF UPPER MI...JET STREAK PASSING JUST TO
THE N RAISES PROSPECT THAT SHRA COULD LINGER OR REDEVELOP ACROSS THE
SRN FCST AREA AS UPPER LEVEL DIVERGENCE IN RIGHT ENTRANCE OF JET
PASSES ACROSS THE UPPER LAKES. FOR NOW...WILL STAY ALONG THE LINES
OF CURRENT FCST AND KEEP DRY WX SUN NIGHT AFTER THE EVENING HRS.

ON MON...SFC HIGH PRES RIDGE MOVING TO THE UPPER GREAT LAKES WILL
TRANSLATE TO A SFC HIGH FORMING OVER LAKE SUPERIOR DURING THE DAY.
SO...LAKE BREEZES WILL DOMINATE NEAR LAKE SUPERIOR FROM LATE MORNING
INTO THE EARLY EVENING. AWAY FROM LAKE MODERATION...FCST SOUNDINGS
SUPPORT MOS GUIDANCE FOR MAX TEMPS AT THE HIGH END NEAR 80F. AS FOR
PCPN POTENTIAL...THERE HAVE BEEN CONFLICTING SIGNALS FOR A COUPLE OF
DAYS ON WHETHER ISOLD CONVECTION MIGHT FIRE MON AFTN IN THE
INTERIOR. IF CONVECTION IS TO DEVELOP...LAKE BREEZE DEVELOPMENT OFF
LAKE MICHIGAN WILL BE A KEY. NAM/GFS SUGGEST THAT MAY OCCUR...THOUGH
NAM IS MORE PRONOUNCED WITH FORMATION. THE NAM DOES GENERATE
CONVECTION ACROSS MAINLY MENOMINEE/DELTA COUNTIES...BUT A CHECK OF
ITS LOW LEVEL MOISTURE INDICATES IT IS PROBABLY TOO HIGH WITH ITS
DWPTS (LWR 60S). DRIER GFS FCST SOUNDINGS INDICATE SHRA WILL NOT
DEVELOP. RATHER THAN PULL POPS COMPLETELY...WILL CONFINE SLIGHT CHC
POPS TO A SMALL PART OF SCNTRL UPPER MI IN THE VCNTY OF WHERE LAKE
MICHIGAN LAKE BREEZE MAY DEVELOP.

TUE THRU SAT...VARIOUS MEDIUM RANGE MODELS REMAIN IN GOOD AGREEMENT
WITH RECENT RUNS THAT A NEGATIVE NAO/UNSEASONABLY AMPLIFIED POSITIVE
PNA REGIME WILL DOMINATE THIS TIME PERIOD OVER NAMERICA. SO...AS WE
APPROACH THE CLIMATOLOGICAL WARMEST TIME OF YEAR...IT WILL BE ON THE
COOL SIDE FOR MID JULY WITH TEMPS BLO NORMAL WED THRU SAT. AS RIDGE
BUILDS OVER WRN NAMERICA MIDWEEK...SHORTWAVE TRACKING ACROSS SCNTRL
CANADA TUE WILL DEEPEN...EVENTUALLY ESTABLISHING A LARGE TROF AND/OR
CLOSED MIDLEVEL LOW CENTERED IN THE VCNTY OF HUDSON BAY THRU THE END
OF THE WEEK. TIMING DIFFERENCES REMAIN BTWN THE GFS/ECMWF WITH
REGARD TO COLD FRONT ACCOMPANYING SHORTWAVE...AND BOTH MODELS SHOW
GOOD RUN-TO-RUN CONSISTENCY. UKMET IS A FAST OUTLIER WHILE THE
CANADIAN GLOBAL FALLS BTWN THE GFS/ECMWF. PER TIMING PREFERENCE IN
PREVIOUS FCSTS AND HPC GUIDANCE...WILL CONTINUE TO LEAN TOWARD THE
GFS TIMING WHICH SUGGESTS COLD FROPA ACROSS THE FCST AREA IN THE TUE
NIGHT/WED MORNING TIME FRAME. JUST ARRIVED 12Z ECMWF HAS NOW JUMPED
ON BOARD WITH GFS TIMING. IF TIMING IS CORRECT...SVR THUNDERSTORM
POTENTIAL WILL BE MINIMIZED AS FROPA WILL OCCUR DURING THE TYPICAL
DIURNAL MIN FOR CONVECTION ALONG A COLD FRONT. STILL...GIVEN
DYNAMICS...SVR CANT BE COMPLETELY RULED OUT. WITH EXPECTATION OF
CONVECTION BEING TIED CLOSELY TO COLD FRONT...WILL HIT MAINLY THE
TUE NIGHT/WED MORNING TIME FRAME FOR POPS. AFTER FROPA...THERE IS
UNCERTAINTY ON PCPN CHANCES WED AFTN THRU SAT. CHILLY MIDLEVELS
ASSOCIATED WITH AMPLIFIED TROF FOR JULY (700MB TEMPS AROUND 2
STANDARD DEVIATIONS BELOW JULY AVG AND 500MB TEMPS AROUND -18C)
SUGGESTS INSTABILITY SHRA ARE A DECENT BET DURING THE LATE MORNING
INTO EARLY EVENING HRS EACH DAY...AND EVEN THE SUBTLEST OF
SHORTWAVES TRACKING THRU THE AREA WILL ONLY INCREASE THE LIKELIHOOD
OF SHRA. SO...WILL MAINTAIN LOW CHC POPS WED AFTN THRU THU AND WILL
ADD POPS TO FRI AS THERE ARE HINTS IN THE GFS/ECMWF/GLOBAL CANADIAN
THAT A STRONGER SHORTWAVE MAY BE IN THE AREA AT THAT TIME. WILL
SHOOT FOR A DRY DAY ON SAT. AFTER NEAR/ABOVE NORMAL TEMPS TUE AHEAD
OF COLD FRONT...TEMPS WILL FALL BLO NORMAL FOR THE REMAINDER OF THE
PERIOD (HIGHS GENERALLY IN THE MID 60S TO LWR 70S). IF 12Z ECMWF/GFS
THERMAL PATTERN WORKS OUT...MAY HAVE TO CUT HIGHS THU THRU SAT A
COUPLE OF DEGREES FROM WHAT THIS FCST ISSUANCE REFLECTS.

&&

.MARINE (FOR THE 4 PM LAKE SUPERIOR FORECAST)...

A COLD FRONT WILL SETTLE ACROSS LAKE SUPERIOR LATE TONIGHT THEN INTO
UPPER MICHIGAN ON SUNDAY. NORTHWEST WINDS IN WAKE OF FRONT MAY
INCREASE BRIEFLY ON SUNDAY AS AREA OF PRESSURE RISES MOVE ACROSS
LAKE SUPERIOR. HIGH PRESSURE WILL BRING LIGHT WINDS INTO EARLY NEXT
WEEK...THEN THERE IS INCREASING CONFIDENCE THAT MUCH STRONGER
WINDS...POTENTIAL FOR A GALE...TAKES SHAPE WEDNESDAY NIGHT INTO
THURSDAY AS LOW PRESSURE MOVES FROM MANITOBA INTO ONTARIO WITH A
COLD FRONT EXTENDING TO LAKE SUPERIOR ON WEDNESDAY. WEST WINDS
COULD APPROACH GALE ON WEDNESDAY NIGHT AS COOLER AIR WORKS ACROSS
LAKE SUPERIOR IN WAKE OF FRONT. PRESSURE RISE/TIGHTER PRESSURE
GRADIENT PROJECTED AT THIS TIME ONLY ADDS TO THE WINDS.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...RJT
SHORT TERM...DLG
LONG TERM...ROLFSON
MARINE...DLG
Hazardous weather outlook, Jul 7, 5:08 PM EDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
508 PM EDT SAT JUL 7 2007

MIZ001>007-009>014-084-085-081200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
508 PM EDT SAT JUL 7 2007 /408 PM CDT SAT JUL 7 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS FORMING NORTHWEST OF LAKE SUPERIOR ARE EXPECTED TO
TRACK SOUTHEAST ACROSS ISLE ROYALE AND INTO WESTERN UPPER MICHIGAN
LATE THIS EVENING AND INTO CENTRAL UPPER MICHIGAN AFTER MIDNIGHT.
SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WEST AND CENTRAL
UPPER MICHIGAN SUNDAY AND ACROSS SOUTH CENTRAL UPPER MICHIGAN
SUNDAY EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING
LARGE HAIL AND DAMAGING WINDS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER SOUTH CENTRAL UPPER
MICHIGAN MONDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS WEST AND CENTRAL UPPER
MICHIGAN TUESDAY NIGHT INTO WEDNESDAY MORNING. SOME OF THE STORMS
MAY BECOME SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SUNDAY AND AGAIN
TUESDAY NIGHT.

LSZ221-241>248-263-264-081200-
KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE
LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI-
MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI-
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM
AND SOUTH OF THE US/CANADIAN BORDER-
LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD
BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING
WHITEFISH BAY-
508 PM EDT SAT JUL 7 2007 /408 PM CDT SAT JUL 7 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVER WESTERN LAKE SUPERIOR
TONIGHT AND OVER EASTERN LAKE SUPERIOR AFTER MIDNIGHT. SOME OF THE
STORMS COULD PRODUCE STRONG WINDS IN EXCESS OF 35 KNOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER ALL OF LAKE SUPERIOR
SUNDAY MORNING...THEN OVER CENTRAL AND EASTERN LAKE SUPERIOR
CLOSE TO THE UPPER MICHIGAN SHORELINE THE REST OF SUNDAY
AFTERNOON. SOME OF THESE STORMS COULD BECOME STRONG...PRODUCING
WINDS IN EXCESS OF 35 KNOTS AND LARGE HAIL.

THUNDERSTORMS ARE POSSIBLE OVER WESTERN LAKE SUPERIOR TUESDAY...
THEN OVER ALL OF LAKE SUPERIOR TUESDAY NIGHT INTO EARLY WEDNESDAY
AFTERNOON. SOME OF THESE STORMS COULD BECOME STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ221-248-262-081200-
BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND
PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID-
LINE OF THE LAKE-
508 PM EDT SAT JUL 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT EAST OF
POINT DETOUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING. SOME
OF THE STORMS COULD BECOME STRONG...PRODUCING WINDS IN EXCESS OF
35 KNOTS AND LARGE HAIL.

THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND TUESDAY NIGHT AND
WEDNESDAY. STORMS TUESDAY NIGHT AND WEDNESDAY COULD BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ROLFSON

In the hours before

Special weather statement, Jul 8, 1:56 AM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
156 AM EDT SUN JUL 8 2007

MIZ001-080700-
KEWEENAW-
156 AM EDT SUN JUL 8 2007

...SIGNIFICANT WEATHER ALERT FOR ISLE ROYALE UNTIL 300 AM EDT...

AT 152 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SEVERE THUNDERSTORM 8 MILES NORTHWEST OF THUNDER BAY ONTARIO...OR
45 MILES NORTHWEST OF OJIBWAY...MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  OJIBWAY...PASSAGE ISLAND AND ROCK HARBOR.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

AJ
Special weather statement, Jul 8, 3:59 AM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
359 AM EDT SUN JUL 8 2007

MIZ001>004-084-080900-
BARAGA-KEWEENAW-NORTHERN HOUGHTON-ONTONAGON-SOUTHERN HOUGHTON-
359 AM EDT SUN JUL 8 2007

...SIGNIFICANT WEATHER ALERT FOR BARAGA...HOUGHTON...KEWEENAW AND
ONTONAGON COUNTIES UNTIL 500 AM EDT...

AT 355 AM EDT(255 AM CDT)...SATELLITE IMAGERY AND NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF EAGLE
RIVER TO 9 MILES WEST OF BERGLAND...OR ALONG A LINE EXTENDING FROM 16
MILES NORTHWEST OF EAGLE RIVER TO 21 MILES NORTHEAST OF IRONWOOD...
MOVING EAST AT 40 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FREDA.
  MCLAIN STATE PARK.
  PHOENIX.
  WINONA.
  LAKE LINDEN.
  GRATIOT LAKE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KF

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 2:10 AM EDTSpecial Marine WarningMQT110 min
Jul 8, 3:30 AM EDTSpecial Marine WarningMQT45 min
Jul 8, 3:49 AM EDTSpecial Marine WarningMQT56 min
Jul 8, 4:04 AM EDTSevere Thunderstorm WarningMQTHoughton, Ontonagon56 min
Jul 8, 4:08 AM EDTSpecial Marine WarningMQT37 min
Jul 8, 4:09 AM EDTSevere Thunderstorm WarningMQTKeweenaw66 min
Jul 8, 4:18 AM EDTSpecial Marine WarningMQT117 min
Jul 8, 4:32 AM EDTSevere Thunderstorm WarningMQTBaraga43 min
Jul 8, 4:40 AM EDTSevere Thunderstorm WarningMQTIron50 min
Jul 8, 5:03 AM EDTSpecial Marine WarningMQT57 min
Jul 8, 5:05 AM EDTSevere Thunderstorm WarningMQTHoughton25 min
Jul 8, 5:32 AM EDTSevere Thunderstorm WarningMQTHoughton43 min
Jul 8, 5:39 AM EDTSevere Thunderstorm WarningMQTMarquette81 min
Jul 8, 5:43 AM EDTSevere Thunderstorm WarningMQTKeweenaw47 min
Jul 8, 5:49 AM EDTSevere Thunderstorm WarningMQTBaraga41 min
Jul 8, 5:52 AM EDTSpecial Marine WarningMQT68 min
Jul 8, 5:57 AM EDTSpecial Marine WarningMQT63 min
Jul 8, 6:07 AM EDTSevere Thunderstorm WarningMQTDelta, Marquette53 min
Jul 8, 6:34 AM EDTSpecial Marine WarningMQT56 min
Jul 8, 6:37 AM EDTSevere Thunderstorm WarningMQTMarquette53 min
Jul 8, 6:57 AM EDTSpecial Marine WarningMQT48 min
Jul 8, 7:00 AM EDTSpecial Marine WarningMQT60 min
Jul 8, 7:05 AM EDTSpecial Marine WarningMQT40 min
Jul 8, 7:05 AM EDTSevere Thunderstorm WarningMQTDelta40 min
Jul 8, 7:14 AM EDTSevere Thunderstorm WarningMQTAlger61 min
Jul 8, 7:25 AM EDTSpecial Marine WarningMQT65 min
Jul 8, 7:28 AM EDTSevere Thunderstorm WarningMQTMarquette32 min
Jul 8, 7:35 AM EDTSpecial Marine WarningMQT85 min
Jul 8, 7:52 AM EDTSevere Thunderstorm WarningMQTDelta, Schoolcraft53 min
Jul 8, 8:29 AM EDTSpecial Marine WarningMQT46 min
Jul 8, 8:59 AM EDTSpecial Marine WarningMQT91 min
Jul 8, 10:23 AM EDTSpecial Marine WarningMQT67 min
Jul 8, 10:54 AM EDTSevere Thunderstorm WarningMQTLuce51 min
Jul 8, 11:14 AM EDTSpecial Marine WarningMQT61 min
Jul 8, 11:44 AM EDTMarine Weather StatementMQT61 min
Jul 8, 3:10 PM EDTSevere Thunderstorm WarningMQTMarquette65 min
Jul 8, 4:43 PM EDTSevere Thunderstorm WarningMQTDickinson47 min
Jul 8, 5:10 PM EDTMarine Weather StatementMQT65 min
Jul 8, 5:34 PM EDTMarine Weather StatementMQT56 min
Jul 8, 5:50 PM EDTSevere Thunderstorm WarningMQTAlger55 min
Jul 8, 5:55 PM EDTSpecial Marine WarningMQT65 min
Jul 8, 5:57 PM EDTSevere Thunderstorm WarningMQTMarquette33 min
Jul 8, 5:59 PM EDTSevere Thunderstorm WarningMQTMenominee46 min
Jul 8, 6:02 PM EDTSevere Thunderstorm WarningMQTDelta58 min
Jul 8, 6:22 PM EDTSevere Thunderstorm WarningMQTAlger23 min
Jul 8, 6:30 PM EDTSpecial Marine WarningMQT75 min
Jul 8, 6:39 PM EDTSevere Thunderstorm WarningMQTDelta81 min
Jul 8, 6:53 PM EDTSevere Thunderstorm WarningMQTMenominee52 min
Jul 8, 7:00 PM EDTSpecial Marine WarningMQT45 min
Jul 8, 7:13 PM EDTSevere Thunderstorm WarningMQTSchoolcraft77 min
Jul 8, 7:17 PM EDTSevere Thunderstorm WarningMQTDickinson73 min
Jul 8, 7:25 PM EDTFlash Flood WarningMQTDelta4 hr
Jul 8, 7:44 PM EDTMarine Weather StatementMQT61 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.